2 doctors weighed in:

Can taking drugs for peripheral neuroptahy, bph, edema, hypertenison cause tenderness in male breast of 69 year old man.

2 doctors weighed in
Dr. Lane Childs
Urology
1 doctor agrees

In brief: Yes they can.

Many medications, especially the drugs for bph, can have some affects on the male hormone levels.
Breast tenderness and even some breast growth is not uncommon in men taking drugs for bph, especially the 5-ari medications. While not particularly dangerous, please monitor this closely with your physician.

In brief: Yes they can.

Many medications, especially the drugs for bph, can have some affects on the male hormone levels.
Breast tenderness and even some breast growth is not uncommon in men taking drugs for bph, especially the 5-ari medications. While not particularly dangerous, please monitor this closely with your physician.
Dr. Lane Childs
Dr. Lane Childs
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors